# SDR 03194428

- Difficulty date: July 13, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N428FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3193
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INPSECTION PERSONNEL DISCOVERED THE THE FWD EMERGENCY TRACK LIGHTING WAS INOPERATIVE. MAINTENANCE PERSONNEL PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM AND COULD NOT DUPLICATE THE FAULT.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
